# SDR GLBA2001207

- Difficulty date: September 20, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 11,340 hours, 14,792 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Condition: Dirty
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL WARNING WOULD NOT SILENCE.  CLEANED STALL VANE, OPS CHECKED SYSTEM SATISFACTORY.
